MAUDE Adverse Event Report: ABBOTT MEDICAL ENSITE¿ X AMPLIFIER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ABBOTT MEDICAL ENSITE¿ X AMPLIFIER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number ENSITE-R-AMP-02
Medical Device Problem Codes Communication or Transmission Problem (2896); Failure of Device to Self-Test (2937)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
During a pfa procedure, there was a delay due to a communication and self-test issue with the amplifier and a freezing issue with the display workstation.The amplifier disconnected mid application of pfa.The amplifier displayed an amber light.The system was rebooted with everything disconnected.The catheter would then not visualize on ensite and froze requiring logging out of the system.There was an internal "reconnect to pfa generator" when the volt icon was still green and "reconnect to se system" error.The current pfa generator options were greyed out and despite restarting the current pfa generator there was no resolution.The case was exited and reloaded, but it was not possible to resume the case.The procedure was completed without ensite using x-ray and with no adverse patient consequences.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6, h11.One ensite x amplifier was received for evaluation at tech center.Visual inspection revealed the front ports, rear ports, and chassis show signs of wear consistent with use over time.The returned collect logs were inspected, which revealed during session 100 a magnetic pmbus (power management bus) symptom initiated an amplifier loss of communications.The logs also identified within session 101 a loss of communications with no reference to why.The logs also identified within session 102 a slot 3 cardiamp board, u19 pmbus condition which caused an error state and a loss of communications.Historically it was noted any board pmbus condition can cause an error state and the loss of communications.The slot 3 condition of session 102 was retained as a cause for the session 101.The logs also identify communication symptoms with the amplifier/computer (dws)/generator (pfa), where full communications were dropped or partially dropped (which also relates to hung on and caused new instances (-1 and -2) of the ip addressing) and then at times not fully reconnecting.Per the display messages (within the logs) a reboot of the amplifier the generator and the dws was required.For evaluation purposes the port 3 and port 4 small form-factor pluggable (sfp) were temporarily exchanged.The amplifier was powered on and then the amplifier booted to a solid green ¿ready¿ light emitting diode (led) status.This indicated the amplifier passed the power-on-self-test (post) and then successfully communicated with the test station tracker software.The intra-cardiac (ic) short test was then performed and was successful.A field frame, surflink, electrocardiogram (ecg) simulator, 10 lead ecg cable set, wet lab, and patient reference sensors (prs-a single, prs-p triple); wear all connected into an active magnetic tracker study.This system was then placed into a power relay (5 minutes-on, 5 minutes-off) overnight.The amplifier logs were inspected, and a single occurrence of a prs-p eeprom read condition (followed by a good initialization/read), appeared.This is determined to be also related to the reported symptom and was isolated to the siu (sensor interface card).No other errors were observed during investigations.The field reported event was able to be confirmed by inspection of the logs and extended run-in.Based on the information provided to abbott and the investigation performed, the reported event was not able to be partially replicated, however the root cause was attributed to the cardiamp board in slot 3 and the siu.The batch record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.

Brand Name
ENSITE¿ X AMPLIFIER
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key24275380
Report Number2184149-2026-00017
Device Sequence Number8289616
Product Code DQK
UDI-Device Identifier05415067034748
UDI-Public(01)05415067034748(10)8490092
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K242016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-R-AMP-02
Device Catalogue NumberENSITE-R-AMP-02
Device Lot Number8490092
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Supplement Date Received by Manufacturer02/25/2026
Initial Report FDA Received Date02/06/2026
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/14/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ENSITE X DWS V4.0
Patient SexUnknown